# SDR AALA202111081108

- Difficulty date: October 31, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,607 hours, 24,469 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT DOOR FRAME HINGE WALL DELAMINATED AND DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202111021108: INSTALLED NEW COCKPIT DOOR ASSEMBLY PER AMM 52-51-01.** (CLOSED)
